# SDR ASAA2015091013031

- Difficulty date: September 10, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 1,491 hours, 487 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Code
- Condition: Activated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAULT-ECONOMIC FAULT 77-10841.  TOP RT EGT SIGNAL OUT OF RANGE.  ACFT GROUNDED.
